# SDR 07FDEA03630

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,674 hours, 19,222 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 30000 FT, FUEL TRANSFERED TO TRIM TANK.  AUTO FEED  FAULT WITH CENTER TANK PUMPS FAULT.  TURNED OFF CENTER PUMPS AS PER ECAM.  FOLLOWED QRH FOR PUMPS FAULTS AND MANUAL FEED.  CENTER TANK PUMPS  WILL NOT COME ON, PUMPS KEEP FAULTING.  TRAPPED FUEL OF 7000 REMOVED AND REPLACED RELAYS 107QA, 108QA AND RELAY 92QA PER SMP. PERFORMED    OPS TEST OF THE PUMPS AND PUMP LOW PRESSURE WARNING SYSTEMS NORMAL.   ACCOMPLISHED FUCTIONAL TEST OF THE AUTO-FUEL FEED SYSTEM. . ALSO PERFORMED   OPERATIONAL TEST OF THE CENTER AND INNER TANK PUMPS AUTOMATIC CONTROL. . ALL   TEST IN REF TO EA.6 -2821-107502
